Research

Ginzburg-Landau Vortex Lines and the Elastica Functional


Reference:

Moser, R., 2009. Ginzburg-Landau Vortex Lines and the Elastica Functional. Communications in Contemporary Mathematics, 11 (1), pp. 71-107.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1142/S0219199709003284

Abstract

We examine the asymptotic behavior of a family of second-order functionals arising in the theory of Ginzburg-Landau vortices. The results point towards Gamma-convergence with the elastica functional for generalized curves as the limit.

Details

Item Type Articles
CreatorsMoser, R.
DOI10.1142/S0219199709003284
Uncontrolled Keywordsginzburg-landau vortices, elastica functional, curvature
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code13912

Export

Actions (login required)

View Item